MathSciNet Relay Station
MathSciNet bibliographic data
MR2785981 (2012e:37014) 37A30 (34L40 37A20 37B55 37E45)
Zhang, Meirong; Zhou, Zhe Uniform ergodic theorems for discontinuous skew-product flows and applications to Schrödinger equations. Nonlinearity 24 (2011), no. 5, 1539–1564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement